Results 1 to 6 of 6

Thread: Myrabetriq/Mirabegron side effects

  1. #1

    Myrabetriq/Mirabegron side effects

    Is anyone who is taking or has taken myrabetriq suffered any negative side effects? Or other weirdness?


    I just started it a few weeks ago switching from oxybutynin xl. Since then I am salivating like crazy and have an intermittently ridiculously runny nose. I get a rattly tight chest only in middle of the night, that disappears quick as it shows up. And if that wasn't bad enough my bowel seems lazier, going from pretty consistent results to some days getting very little followed by accidents & lots of mucus later on.

    any other similar experiences?

  2. #2
    I've been taking Myrbetriq for just over 2 years. Before that I was taking the max of Ditropan, which had my mouth so dry that I would wake up with my mouth stuck together. My mouth did salivate more for a while but it seems to be normal now. I don't recall any other side effects... at least none that stick out in my mind. I think I take the max of Myrbetriq now... 25mg twice a day.

  3. #3
    Quote Originally Posted by Scott C4/5 View Post
    I've been taking Myrbetriq for just over 2 years. Before that I was taking the max of Ditropan, which had my mouth so dry that I would wake up with my mouth stuck together. My mouth did salivate more for a while but it seems to be normal now. I don't recall any other side effects... at least none that stick out in my mind. I think I take the max of Myrbetriq now... 25mg twice a day.
    Thanks for the reply. I was also on regular Ditropan 3 times a day & it was awful. I'd also wake up with not an ounce of moisture in my mouth, so bad I would even dream Of having unquenchable thirst & trying to drink cold drinks but not being able to get anything up the straw. I tried detrol extended release which improved the dry mouth but didn't stop the spasms. I then went on ditropan extended release & things were good for a few years, until I started getting AD when laying down. My bladder would fill up & not drain even though there were no blockages or restrictions on flow. My urologist suggested Myrabetriq & here I am. The pills I have are 50 mg & she to start there & we'll increase if needed. I'm also a C4/C5.

  4. #4
    So you do reflex voiding?? Anticholenergics are going to reduce your bladder pressure, hopefully to safe limits, but with time it may continue to increase, and the ability of your bladder to continue to empty effectively after more than 20 years of this will get less and less effective. Perhaps it is time to consider a change in bladder management, such as going to an indwelling catheter. While it is also recommended that you take an anticholenergic with an indwelling catheter, you can get by with much lower doses, or even have Botox done instead. Is your urologist an expert in neurologic urology?

    (KLD)

  5. #5
    Quote Originally Posted by SCI-Nurse View Post
    So you do reflex voiding?? Anticholenergics are going to reduce your bladder pressure, hopefully to safe limits, but with time it may continue to increase, and the ability of your bladder to continue to empty effectively after more than 20 years of this will get less and less effective. Perhaps it is time to consider a change in bladder management, such as going to an indwelling catheter. While it is also recommended that you take an anticholenergic with an indwelling catheter, you can get by with much lower doses, or even have Botox done instead. Is your urologist an expert in neurologic urology?

    (KLD)
    I have a suprapubic catheter. And I had that for about 3 1/2 years. Before that I had a Foley for about eight years. And everything before that was in and out catheterization about 12 years. I am post 25 years with a spinal cord injury. My urologist is supposed to be an expert in the field. She works in connection with my SCI specialist and the rehab. She is slowly taking over for my original urologist who is set to retire soon. I was on Ditropan 5mg x3 a day for 20ish years, followed by a few newer drugs, detrol LA 10mg, vesicare & another. My doctors seemed very reluctant to put me back on any form of ditropan. I was having major AD every night & day. I was scheduled for Botox & Finally my Family doctor put me on Ditropan XL & it worked well for almost 3 years. Then I started having the dysreflexia at night time again, but not every night. I've also been having chronic recurrent UTIs the past couple years. I am waiting for a cystoscopy.

  6. #6
    So it may be time to reconsider Botox.

    (KLD)

Similar Threads

  1. Side effects
    By JamesMcM in forum Care
    Replies: 18
    Last Post: 11-15-2013, 12:04 AM
  2. side effects
    By Zemuron in forum Care
    Replies: 11
    Last Post: 08-22-2009, 12:04 PM
  3. Where do I find side effects?
    By lass in forum Cure
    Replies: 2
    Last Post: 07-26-2005, 02:04 AM
  4. Side effects
    By Kendell in forum Care
    Replies: 5
    Last Post: 05-29-2004, 08:48 AM
  5. BC side effects...
    By kimmyprettyface in forum Care
    Replies: 3
    Last Post: 01-23-2003, 07:47 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •